Order Article Reprints
Journal: Mathematics, 2020
Volume: 8
Number: 1931
Article:
Spurious OLS Estimators of Detrending Method by Adding a Linear Trend in Difference-Stationary Processes—A Mathematical Proof and Its Verification by Simulation
Authors:
by
Zhiming LONG and Rémy HERRERA
Link:
https://www.mdpi.com/2227-7390/8/11/1931
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.